U.S. doctors online nowAsk doctors free
IA
A 60-year-old female asked:

I have tinnitus is paxil (paroxetine) of zoloft safer i am coming off of citalapram, it made my tinnitus worse,i am afraid of new drugs, i once had viral vertigo, ?

1 doctor answer2 doctors weighed in
Dr. Eric Weisman
Neurology 36 years experience
Good question: Citalopram made your tinnitus worse. I understand this. You have been offered two other medications. You are fearful of new drugs. Not knowing the exact mechanism that lead to the worsening of the tinnitus with Citalopram makes it difficult to predict how you will respond to either of the replacement meds. My approach then would be to target the tinnitus. You need to discuss this with your doctor

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 18, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.